# SDR 07FDEA01692

- Difficulty date: May 3, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 49,192 hours, 11,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LEADING EDGE LOWER SURFACE 619CB PANEL FWD I/B SIDE CORNER FOUND 5/8 INCH CRACK AT XOS 607.  [SUP 05-22-07]  REPAIR CARRIED OUT AT RIGHT WING - LEADING EDGE LOWER SURFACE 619CB PANEL FWD   I/B SIDE   CORNER, XOS 607 AS PER SRM 57-10-00 FIGURE 21 VOLUME I.  REPAIR CLASSIFIED AS MINOR   AS   PER GMM 6-2-100.
